# SDR SWAA013429

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 45,530 hours, 43,620 cycles
- System (JASC): 2610 · Detection System
- Part: Wire
- Part number: 2491548
- Condition: Broken
- Location: Tail
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, APU FIRE WARNING BELL AND LIGHT ACTIVATED AT FL 110.  DISCHARGE APU FIRE BOTTLE AND LIGHT WENT OUT.  2 MINUTES LATER, LIGHT AND BELL CAME BACK ON AGAIN.  FOUND BROKEN WIRE AT APU WIRE BUNDLE SI NR 2491548.  REMOVED AND REPLACED WIRE AND OPS CK GOOD PER MM.
